# SDR I5PA20090803

- Difficulty date: August 6, 2009
- Submitted: August 23, 2009
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- Aircraft time: 60,678 hours, 29,375 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5C CHECK AND INSP, CORROSION WAS FOUND ON RT KEEL BEAM INBD FLANGE AFT OF BS740.  AFTER BLENDOUT AND MEASURED ORIGINAL THICKNESS BLEND OUT EXCEED LIMITS. REPAIRED CORROSION IAW EI-727-090703 AREA WAS BLEND OUT AND TREATED WITH ALODINE AND DOUBLE PRIME ALL ALUMINUM AREAS.
